# SDR ASOA201901305024

- Difficulty date: January 30, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 37,420 hours, 34,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R3113399
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL HAS EVIDENCE OF CORROSION BETWEEN FS 559.00 + 16 AND FS 559.00 + 32. REPAIRED IN ACCORDANCE STS PER EA 32-2018-242 DATED 12/21/2018.
